# SDR AALA20030208

- Difficulty date: February 18, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: CBE1028
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL - FLT 1461 - EN ROUTE ATL-DFW, AFTER TAKEOFF, GEAR HANDLE BUT BOTH GEAR AND GEAR DOORS LIGHT REMAINED ILLUMINATED AND WARNING HORN ON.  GEAR WAS PLACED DOWN AND RECEIVED THREE GREEN LIGHTS.  RETURNED ATL AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED BITE CHECK OF PSEU.  SERVICED NOSE STRUT WITH AIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
